# SDR QXEA2016103100685

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 17,140 hours, 18,284 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CPCS FAULT LIGHT ILLUMINATED IN FLIGHT. CYCLED DUM/MAN/AUTO SELECTOR PER "FAULT ANNUNCIATION ON PRESSURIZATION CONTROLLER" EMERGENCY CHECKLIST. FAULT LIGHT EXTINGUISHED AND AUTO PRESSURIZATION OPEARATED NORMALLY. INFORMATION ONLY. ACCOMPLISHED FSM CPCS FAULT RESET VERIFICATION PROCEDURE. FAULT ANNUNCIATION DID NOT RE-ILLUMINATE. RETURNED TO SERVICE.
